Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Rational approximation of ex on the positive real axis

Donald J. Newman and A. R. Reddy

Vol. 64 (1976), No. 1, 227–232
Abstract

In this paper we obtain error bounds to approximations of ex on [0;) by rational functions having zeros and poles only on the negative real axis.

Mathematical Subject Classification 2000
Primary: 41A20
Milestones
Received: 27 January 1976
Revised: 30 March 1976
Published: 1 May 1976
Authors
Donald J. Newman
A. R. Reddy